MathSciNet Relay Station
MathSciNet bibliographic data
MR692330 (85g:53067) 53C42 (58G25)
Tanno, Shukichi Remarks on Sobolev inequalities and stability of minimal submanifolds. J. Math. Soc. Japan 35 (1983), no. 2, 323–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement